# SDR ASOA2014112411753

- Difficulty date: November 12, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED BETWEEN FS 349-364.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A01.  REPAIRED IAW SRM 53-00-03-201-001-A01.
